# SDR UIEA2021040200784

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 82,755 hours, 18,518 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL 400 L PACK TEMP EICAS MESSAGE FOLLOWED BY L PACK OFF. ACCOMPLISHED QRH AND RESET PCK. PACK LIGHTS EXTINGUISHED AND CONTINUED IN STBY N.( PERFORMED BITE TEST ON L PACK TEMP CONTROLLER BOX, NO FAULTS NOTED. OPS CHECK OF L PACK GOOD. IAW B767 AMM 21-51-14.
